# SDR AALA201604169004

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 47,755 hours, 17,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9243
- Condition: Unserviceable
- Location: L1 Door
- Part time: 41,615 hours, 15,900 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING A SCHEDULED TIME CHANGE OF THE L1 DOOR SLIDE ASSEMBLY, MX WAS UNABLE TO REMOVE THE INFLATION RESERVOIR PIN FROM THE SERVICEABLE SLIDE BEING INSTALLED, DUE TO THE SLIDE BEING INCORRECTLY PACKED.  THE PACK BOARD WAS INTERFERING WITH THE PIN REMOVAL.  REMOVED THE DEFECTIVE SLIDE, RETURNED IT BACK TO STOCK AS UNSERVICEABLE & INSTALLED A SERVICEABLE UNIT IN ITS PLACE.
